Long-term prophylaxis and immune parameters in haemophilia


Creative Commons License

Kavakli K. , NISLI G., KUTUKCULER N. , POLAT A., AYDıNOK Y. , OZTOP S., ...More

JOURNAL OF TROPICAL PEDIATRICS, vol.45, no.2, pp.122-123, 1999 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 45 Issue: 2
  • Publication Date: 1999
  • Doi Number: 10.1093/tropej/45.2.122
  • Title of Journal : JOURNAL OF TROPICAL PEDIATRICS
  • Page Numbers: pp.122-123